# SDR 2A6R2025100673902

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 8,304 hours, 29,312 cycles
- System (JASC): 5200 · Doors
- Part: Bearing
- Part number: 350A2144592251
- Condition: Chafed
- Location: Zone 800
- Part time: 8,304 hours, 29,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DOOR POST BEARING (P/N 350A21-4459-2251) WAS FOUND TO BE CHAFED BY CONTACT WITH LH SLIDING DOOR CENTER ARM. A NEW DOOR POST BEARING WAS FABRICATED FROM .050” 2024-T3 ALUMINUM SHEET AND LABELED WITH PN: 350A21-4459-2251-AMC. A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED FABRICATION PROCEDURE IS PROVIDED IN AIR METHODS ENGINEERING AUTHORIZATION 17-5300-EA-5249 REV – DATED 28 AUG 2025 AND IS SUBSTANTIATED BY FAA FORM 8110-3 BY RYAN D. LEE, DER-Y # 905240204, DATED 29 AUG 2025 WITH DER SPECIFIC SEQUENCE # 25RL017AM.
